Exact solution of the Dirac equation with the Mie-type potential under the pseudospin and spin symmetry limit


Aydogdu O., Sever R.

ANNALS OF PHYSICS, vol.325, no.2, pp.373-383, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 325 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aop.2009.10.009
  • Title of Journal : ANNALS OF PHYSICS
  • Page Numbers: pp.373-383
  • Keywords: Mie-type potential, Dirac equation, Pseudospin symmetry, Spin symmetry, STATES, MOLECULES, SPECTRUM, ENERGY

Abstract

We investigate the exact solution of the Dirac equation for the Mie-type potentials under the conditions of pseudospin and spin symmetry limits. The bound state energy equations and the corresponding two-component spinor wave functions of the Dirac particles for the Mie-type potentials with pseudospin and spin symmetry are obtained. We use the asymptotic iteration method in the calculations. Closed forms of the energy eigenvalues are obtained for any spin-orbit coupling term K. We also investigate the energy eigenvalues of the Dirac particles for the well-known Kratzer-Fues and modified Kratzer potentials which are Mie-type potentials. (C) 2009 Elsevier Inc. All rights reserved.